# SDR CALA9601059

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7 INCH CRACK IN PRESSURE BULKHEAD WEB AT WL 218, STA 178 ON BOTH LT AND RT SIDES.  BOTH CRACKED AREAS OF BULKHEAD WEB WERE CUT OUT.  FILLER AND DOUBLER REPAIRS WERE FABRICATED AND INSTALLED IAW SRM'S 53-10-2, 51-10-2, AND 51-30-2.
